ON NORLUND SUMMABILITY OF LEGENDRE SERIES

Search this Article

Author(s)

    • MIYAMOTO Ikuko
    • Department of Mathematics and Informatics, Faculty of Science, Chiba University
    • OKUYAMA Yasuo
    • Department of Mathematics, Faculty of Engineering, Shinshu University

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(2), 349-356, 1997-09-01

References:  6

Codes

  • NII Article ID (NAID)
    10008786633
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top